Hi, am 25 years old and for the past 2 days i've been having persistant headache which is just focused on the left side and i have a metal like taste in the mouth also just the left part of my mouth. I've been taking painkillers but only help for a short while and the headache returns. I've never had this before and am a bit worried especially with the metal like taste in my mouth. Please advice on what this could be and steps i must take.
Odd, “metallic” tastes are not uncommon with a variety of medical problems and a variety of medicines, including painkillers. The more important of your symptoms is the headache. Such a persistent headache could have a benign cause, could be a migraine headache or could be a sign of a more serious problem, such as a leaking blood vessel. You would be wise to go to your nearest, large emergency room to have this checked-out and should do so, without delay on the off-chance that the cause of your headache might be serious.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. MedHelp is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.